# SDR CA980825019

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Enstrm 480TH28
- Engine: Allsn 250C20
- System (JASC): 6710 · Main Rotor Control
- Part: Trim Switch
- Part number: 4192102901
- Condition: Failed
- Location: Cyclic
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) TRIM SWITCH UNIT FAILED AS THE HELO WAS TAKING OFF, UNABLE TO TRIM FORWARD CYCLIC.
